Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Existence and uniqueness of singular solutions of $ p$-Laplacian with absorption for Dirichlet boundary condition


Authors: Nguyen Anh Dao and Jesus Ildefonso Díaz
Journal: Proc. Amer. Math. Soc. 145 (2017), 5235-5245
MSC (2010): Primary 35K65, 35K15
DOI: https://doi.org/10.1090/proc/13647
Published electronically: June 16, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we consider the existence and uniqueness of singular solutions of degenerate parabolic equations with absorption for zero homogeneous Dirichlet boundary condition. Moreover, we also get some estimates of the short time behavior of singular solutions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35K65, 35K15

Retrieve articles in all journals with MSC (2010): 35K65, 35K15


Additional Information

Nguyen Anh Dao
Affiliation: Applied Analysis Research Group, Faculty of Mathematics and Statistics, Ton Duc Thang University, Ho Chi Minh City, Vietnam
Email: daonguyenanh@tdt.edu.vn

Jesus Ildefonso Díaz
Affiliation: Instituto de Matemática Interdisciplinar, Universidad Complutense de Madrid, 28040 Madrid Spain
Email: ildefonso.diaz@mat.ucm.es

DOI: https://doi.org/10.1090/proc/13647
Keywords: Degenerate parabolic equations, large solution, very singular solution, Dirac measure
Received by editor(s): August 26, 2016
Received by editor(s) in revised form: January 2, 2017
Published electronically: June 16, 2017
Additional Notes: This work was partially supported by ITN FIRST of the Seventh Framework Program of the European Community (grant agreement number 238702)
Communicated by: Catherine Sulem
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society